Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
giveback

My Bleached Face

Ive been using differin and bp for a very long time and It bleached my face. Now I have an uneven skin tone. The color of my face doesnt match the color of my neck. Can anyone help me?

Share this post


Link to post
Share on other sites
Ive been using differin and bp for a very long time and It bleached my face. Now I have an uneven skin tone. The color of my face doesnt match the color of my neck. Can anyone help me?

Not sure what to do because I am not a Medical Doctor ....but from an ignorant pharmacist standpoint you might want to stop using the cream and see if the color returns.

BUT the obvious thing to do would be call your doctor

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×